Free Access
Issue
ESAIM: PS
Volume 11, February 2007
Special Issue: "Stochastic analysis and mathematical finance" in honor of Nicole El Karoui's 60th birthday
Page(s) 385 - 411
DOI https://doi.org/10.1051/ps:2007026
Published online 17 August 2007
  1. G. Barles and E. Lesigne, SDE, BSDE and PDE. Pitman Res. Notes Math. 364 (1997) 47–80. [Google Scholar]
  2. A. Bencherif-Madani and E. Pardoux, Homogenization of a diffusion with locally periodic coefficients. Sém. Prob. XXXVIII, LNM 1857 (2003) 363–392. [Google Scholar]
  3. A. Bencherif-Madani and E. Pardoux, Locally periodic Homogenization. Asymp. Anal. 39 (2004) 263–279. [Google Scholar]
  4. A. Bensoussan, L. Boccardo and F. Murat, Homogenization of elliptic equations with principal part not in divergence form and Hamiltonian with quadratic growth. Comm. Pure. Appl. Math. 39 (1986) 769–805. [CrossRef] [MathSciNet] [Google Scholar]
  5. R. Buckdahn, Y. Hu and S. Peng, Probabilistic approach to homogenization of viscosity solutions of parabolic PDEs. NoDEA Nonlinear Diff. Eq. Appl. 6 (1999) 395–411. [CrossRef] [Google Scholar]
  6. M.G. Crandall, H. Ishii and P.R. Lions, User's guide to viscosity solutions of second order partial differential equations. Bull. A.M.S. 27 (1992) 1–67. [CrossRef] [MathSciNet] [Google Scholar]
  7. F. Delarue, On the existence and uniqueness of solutions to FBSDEs in a non-degenerate case. Stoch. Proc. Appl. 99 (2002) 209–286. [CrossRef] [MathSciNet] [Google Scholar]
  8. F. Delarue, Auxiliary SDEs for homogenization of quasilinear PDEs with periodic coefficients. Ann. Prob. 32 (2004) 2305–2361. [CrossRef] [Google Scholar]
  9. A. Jakubowski, A non-Skorohod topology on the Skorohod space. Elec. J. Prob. 2 (1997) 1–21. [Google Scholar]
  10. T. Kurtz, Random time changes and convergence in distribution under the Meyer-Zheng conditions. Ann. Prob. 19 (1991) 1010–1034. [CrossRef] [Google Scholar]
  11. P.A. Meyer and W.A. Zheng, Tightness criteria for laws of semimartingales. Anal. I. H. P. 20 (1984) 353–372. [Google Scholar]
  12. E. Pardoux, Homogenization of linear and semilinear second order Parabolic PDEs with periodic coefficients: -a probabilistic approach. J. Func. Anal. 167 (1999a) 498–520. [CrossRef] [Google Scholar]
  13. E. Pardoux, BSDEs, weak convergence and homogenization of semilinear PDEs, in Nonlinear analysis, Differential Equations and Control, F.H. Clarke and R.J. Stern Eds., Kluwer Acad. Pub. (1999b) 503–549. [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.